# SDR SWIA202265161

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 46,015 hours, 39,307 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR THE PAX DOOR TOO DIFFICULT TO CLOSE FROM THE OUTSIDE, FOUND MAIN CABIN DOOR UPPER FORWARD  BRACKET STOP IS BROKEN.    (FILED - CLOSED)    REMOVED AND REPLACED  PAX DOOR UPPER FORWARD  BRACKET STOP PN-600-38087-31 REF CRJ200 SRM 51-42-20
